Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

New infinite families in the stable homotopy of spheres


Author: Larry Smith
Journal: Bull. Amer. Math. Soc. 81 (1975), 148-150
MSC (1970): Primary 55E40, 57D90
MathSciNet review: 0356048
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. E. Conner and Larry Smith, On the complex bordism of complexes with few cells, J. Math. Kyoto Univ. 11 (1971), 315–356. MR 0298673
  • 2. L. Smith, On realizing complex bordism modules. I, II, III, Amer. J. Math. 92 (1970), 793-856; ibid 93 (1971), 226-263; ibid. 94 (1972), 875-890. MR 43 #1186a, b; 46 #10014.
  • 3. Robert E. Stong, Notes on cobordism theory, Mathematical notes, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1968. MR 0248858
  • 4. Hirosi Toda, 𝑝-primary components of homotopy groups. IV. Compositions and toric constructions, Mem. Coll. Sci. Univ. Kyoto. Ser. A. Math. 32 (1959), 297–332. MR 0111041
  • 5. Hirosi Toda, An important relation in homotopy groups of spheres, Proc. Japan Acad. 43 (1967), 839–842. MR 0230310

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55E40, 57D90

Retrieve articles in all journals with MSC (1970): 55E40, 57D90


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13679-2